Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 419, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 6, 2017, 1:29 AM CDT for 5 counties in Oklahoma. It was in force for 46 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2017, 1:29 AM CDT (06:29 UTC)
- Expired
- Aug 6, 2017, 2:15 AM CDT
- In force
- 46 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Cherokee County, OK, Mayes County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 18 km from the middle of the area, began a volume at 06:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 1:29 AM CDT | TSTM WND DMG | 2 Ne Broken Arrow, OK | LARGE TREE UPROOTED NEAR 61ST AND LYNN LANE. TIME ESTIMATED BY RADAR. |
| Aug 6, 1:29 AM CDT | TSTM WND DMG | 3 Ne Broken Arrow, OK | FENCE BLOWN DOWN AT TULSA COUNTY LINE BETWEEN 51ST AND 61ST. TIME ESTIMATED BY RADAR. |
| Aug 6, 1:30 AM CDT | TSTM WND DMG | 7 Ene Broken Arrow, OK | TREES SNAPPED NEAR 61ST AND 286TH NEAR OAK GROVE, OK. TIME ESTIMATED BY RADAR. |
| Aug 6, 1:30 AM CDT | TORNADO | 3 Ne Broken Arrow, OK | A TORNADO DAMAGED THE ROOFS OF A NUMBER OF HOMES...BLEW DOWN TREES AND POWER POLES...AND BLEW THE ROOF OFF OF AN OUTBUILDING. |
| Aug 6, 1:46 AM CDT | TSTM WND DMG | 4 S Inola, OK | NARROW 2 MILE SWATH ALONG 640 RD BETWEEN 4200 AND 4220 RD IN EXTREME SOUTHERN ROGERS COUNTY. INSULATION AND DUCT WORK STREWN AT 4210 RD. POWER LINES AND POLES DOWN. MULTIPLE TREES DOWN. TIME BASED ON RADAR. |
| Aug 6, 1:46 AM CDT | TSTM WND DMG | 5 S Inola, OK | SIDING TORN OFF HOME, TRAMPOLINE TOSSED, SATELITE DISH TORN OFF HOME, FLAG POLE BENT, TREE UPROOTED SOUTH OF INOLA AT 640RD AND 4208RD. TIME ESTIMATED BY RADAR. |
| Aug 6, 1:46 AM CDT | TSTM WND GST 104 | 5 S Inola, OK | |
| Aug 6, 2:08 AM CDT | TSTM WND DMG | 3 N Broken Arrow, OK | 1 INCH TREE LIMBS BROKEN, SHINGLES BLOWN OFF ROOF |
| Aug 6, 2:25 AM CDT | TSTM WND DMG | Broken Arrow, OK | NUMEROUS LARGE TREE LIMBS DOWN ON NORTH SIDE OF BROKEN ARROW. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 5, 7:04 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.5 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 992 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 324 m²/s²
- 0-3 km storm-relative helicity
- 495 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted.
855
WUUS54 KTSA 060629
SVRTSA
OKC021-097-131-143-145-060715-
/O.NEW.KTSA.SV.W.0419.170806T0629Z-170806T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
129 AM CDT SUN AUG 6 2017
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Central Rogers County in northeastern Oklahoma...
Mayes County in northeastern Oklahoma...
Wagoner County in northeastern Oklahoma...
Northwestern Cherokee County in east central Oklahoma...
East central Tulsa County in northeastern Oklahoma...
* Until 215 AM CDT
* At 129 AM CDT, severe thunderstorms were located along a line
extending from 5 miles southeast of Oologah to Broken Arrow, moving
east at 40 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations in or near the path include...
Eastern Tulsa... Broken Arrow...
Claremore... Wagoner...
Pryor... Bixby...
Coweta... Pryor Creek...
Catoosa... Verdigris...
Chouteau... Inola...
Locust Grove... Salina...
Oologah... Okay...
Foyil... Hoot Owl...
Sportsmen Acres Community... Sequoyah State Park...
This includes Interstate 44 between mile markers 233 and 263.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3637 9501 3584 9522 3600 9588 3646 9570
TIME...MOT...LOC 0629Z 284DEG 36KT 3638 9566 3606 9578
HAIL...<.75IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 11:50 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Aug 5, 11:50 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1150 PM CDT Sat Aug 5 2017
.DISCUSSION...
The discussion for the 06Z TAF forecast can be found below.
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
The forecast reasoning has not changed much from the 00Z forecast.
A complex of storms will move southeast during the overnight
across E OK and into W AR by early Sunday morning. Tried to hit
the most favored time window at each TAF site in tempo groups.
Some gusty winds and heavy rains will likely reduce vsbys to MVFR
or even IFR as they move thru. A brief period of MVFR cigs is also
possible Sunday morning before all sites return to VFR
conditions. Some potential for storms will exist mainly at the
southern sites of KFSM and KMLC on Sunday afternoon. Will cover
this with a VCTS mention.
Lacy
&&
.PREV DISCUSSION... /Issued 825 PM CDT Sat Aug 5 2017/
..UPDATE...
DISCUSSION...
A complex of thunderstorms that developed east of the surface low
this afternoon in south-central Kansas has finally begun to make
some eastward propagation this evening along a quasi-stationary
boundary. Current hi-res models have this complex merging and
increasing in coverage as 850mb low-level jet picks up overnight.
The complex is progged to follow the boundary and instability
gradient, dropping southeast with time with severe t-storm threat
transitioning over to heavy rain and flash flood threat later
tonight. Current Flash Flood Watch area still looks good, but
will have to continue to monitor trends to see if it will need to
be expanded eastward into Arkansas. Boundary has appeared to
shifted a bit northward as of early this evening but with a line
of convection north of the area in northeast Kansas and extending
down through Missouri, the boundary is not expected to make much
more northward progress.
Forecast update this evening will focus on trending hourly pops as
convection moves in with slight adjustments for all other
forecast grids.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 73 86 70 83 / 90 60 40 20
FSM 72 84 73 84 / 80 90 60 60
MLC 76 87 73 83 / 70 70 60 70
BVO 71 84 67 82 / 90 60 30 20
FYV 71 79 68 80 / 90 90 60 30
BYV 67 78 67 80 / 90 90 50 20
MKO 74 84 71 83 / 90 80 60 40
MIO 68 81 67 81 / 90 80 40 20
F10 74 87 71 83 / 80 70 60 40
HHW 75 88 74 84 / 50 60 60 70
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Sunday afternoon for OKZ054>058-
060>063-067-068.
AR...None.
&&
AVIATION...30Hazardous weather outlook, Aug 5, 7:23 PM CDT, 6 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 723 PM CDT Sat Aug 5 2017 ARZ001-002-010-011-019-020-029-OKZ049-053>076-061015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 723 PM CDT Sat Aug 5 2017 ...SEVERE THUNDERSTORM WATCH IN EFFECT FOR PORTIONS OF NORTHEAST OKLAHOMA FROM 7PM TONIGHT THROUGH 2AM SUNDAY... ...HEAVY RAIN LIKELY OVERNIGHT ACROSS PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS... ...FLASH FLOOD WATCH IN EFFECT FROM 10PM TONIGHT THROUGH 1PM SUNDAY AFTERNOON... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Northeast Oklahoma and far northwest Arkansas. ONSET...This evening. FLASH FLOOD. RISK...Elevated. AREA...Northeast Oklahoma and northwest Arkansas. ONSET...Tonight. HEAVY RAIN. RISK...Elevated. AREA...Northeast Oklahoma and northwest Arkansas. ONSET...This evening into the overnight hours. DISCUSSION... Scattered showers and thunderstorms have begun to develop east of a surface low currently positioned over southwest Kansas. A nearly stationary boundary extending eastwards from this low across south-central Kansas, northeast Oklahoma, and northwest Arkansas will see additional development as the evening wears on, especially over southeast Kansas and northern Oklahoma. Limited severe threat will primarily be focused near the surface low in south-central Kansas and north-central Oklahoma, but a few strong to severe storms could push their way into northeast Oklahoma later tonight. Main threats would be damaging winds, hail, heavy rain, and lightning. Heavy rain threat will continue to increase this evening and into the overnight hours as storms work their way southeastward. Rainfall amounts of 1 to 3 inches will be common, with locally higher amounts possible. This will create the potential for flash flooding concerns, thus a Flash Flood Watch has been issued for portions of northeast Oklahoma and could be extended into northwest Arkansas depending on overall storm trends. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Sunday through Friday. SUNDAY...Thunderstorm Potential...Heavy Rain Potential. MONDAY through FRIDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Thunderstorms with the threat for heavy rainfall will continue Sunday as a slow moving frontal boundary stalls over far southeast Oklahoma into Monday. Widespread rainfall amounts of 2 to 4 inches are likely through Sunday night with locally higher amounts possible. Flash flooding concerns will continue into Sunday...thus, a flash flood watch has been issued for parts of the area through Sunday afternoon. An unsettled weather pattern will persist for the remainder of the work week with chances for showers and thunderstorms possible each day. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Aug 5, 11:00 PM CDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1100 PM CDT SAT AUG 5 2017
OKZ055-056-060430-
Nowata OK-Washington OK-
1100 PM CDT SAT AUG 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WASHINGTON AND WEST
CENTRAL NOWATA COUNTIES UNTIL 1130 PM CDT...
At 1059 PM CDT, a strong thunderstorm was located over Dewey, moving
northeast at 25 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Bartlesville... Dewey...
Copan... Wann...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.
LAT...LON 3679 9571 3670 9597 3675 9600 3686 9600
3694 9583
TIME...MOT...LOC 0359Z 239DEG 22KT 3679 9595Special weather statement, Aug 5, 11:13 PM CDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1113 PM CDT SAT AUG 5 2017
OKZ054-055-060445-
Osage OK-Washington OK-
1113 PM CDT SAT AUG 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL OSAGE AND
SOUTHWESTERN WASHINGTON COUNTIES UNTIL 1145 PM CDT...
At 1113 PM CDT, a strong thunderstorm was located 4 miles northwest
of Barnsdall, moving east at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations in or near the path include...
Bartlesville... Pawhuska...
Barnsdall... Wynona...
Ochelata... Avant...
Okesa... Pershing...
Nelagoney... Tallant...
Wolco...
A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.
LAT...LON 3646 9633 3671 9634 3676 9600 3670 9596
3648 9595
TIME...MOT...LOC 0413Z 266DEG 27KT 3660 9622Special weather statement, Aug 5, 11:52 PM CDT, 1 hour 37 minutes before
Special Weather Statement National Weather Service Tulsa OK 1152 PM CDT SAT AUG 5 2017 OKZ054-060530- Osage OK- 1152 PM CDT SAT AUG 5 2017 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL OSAGE COUNTY UNTIL 1230 AM CDT... At 1152 PM CDT, a strong thunderstorm was located 3 miles southwest of Pawhuska, moving east at 35 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations in or near the path include... Pawhuska... Barnsdall... Wynona... Okesa... Pershing... Nelagoney... Tallant... Wolco... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. A severe thunderstorm watch remains in effect until 200 AM CDT for northeastern Oklahoma. LAT...LON 3651 9645 3671 9646 3674 9608 3653 9605 TIME...MOT...LOC 0452Z 261DEG 30KT 3662 9637
Special weather statement, Aug 5, 11:59 PM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1159 PM CDT SAT AUG 5 2017
OKZ054-059-060530-
Osage OK-Pawnee OK-
1159 PM CDT SAT AUG 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OSAGE AND NORTHWESTERN
PAWNEE COUNTIES UNTIL 1230 AM CDT...
At 1159 PM CDT, strong thunderstorms were located along a line
extending from 6 miles east of Fairfax to 10 miles east of Marland to
3 miles north of Perry. Movement was southeast at 20 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Pawnee... Hominy...
Fairfax... Wynona...
Ralston... Skedee...
A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.
LAT...LON 3673 9652 3647 9611 3637 9666 3625 9686
3625 9692 3633 9693 3634 9703 3651 9703
3651 9701 3653 9698 3653 9696 3655 9692
3655 9690 3658 9689 3660 9692 3658 9698
3659 9704
TIME...MOT...LOC 0459Z 301DEG 19KT 3660 9660 3653 9698 3634 9728Special weather statement, Aug 6, 12:18 AM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1218 AM CDT SUN AUG 6 2017
OKZ054-055-059>061-064-060545-
Tulsa OK-Osage OK-Rogers OK-Pawnee OK-Washington OK-Creek OK-
1218 AM CDT SUN AUG 6 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROGERS...SOUTHEASTERN
OSAGE...NORTHWESTERN CREEK...SOUTHERN WASHINGTON...PAWNEE AND
NORTHERN TULSA COUNTIES UNTIL 1245 AM CDT...
At 1218 AM CDT, strong thunderstorms were located along a line
extending from near Ochelata to 2 miles northeast of Stillwater.
Movement was southeast at 55 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Northwestern Tulsa... Bartlesville...
Sand Springs... Pawhuska...
Pawnee... Owasso...
Skiatook... Collinsville...
Hominy... Cleveland...
Mannford... Drumright...
Barnsdall... Sperry...
Oologah... Oilton...
Ramona... Wynona...
Ochelata... Jennings...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.
LAT...LON 3679 9608 3664 9581 3660 9581 3660 9572
3644 9543 3590 9662 3616 9662 3616 9682
3624 9682 3625 9692 3633 9693 3634 9702
TIME...MOT...LOC 0518Z 310DEG 47KT 3660 9601 3615 9702Special weather statement, Aug 6, 12:44 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1244 AM CDT SUN AUG 6 2017
OKZ054>056-059>061-064-060645-
Tulsa OK-Osage OK-Rogers OK-Pawnee OK-Nowata OK-Washington OK-
Creek OK-
1244 AM CDT SUN AUG 6 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROGERS...
SOUTHEASTERN OSAGE...CREEK...SOUTHERN WASHINGTON...SOUTHWESTERN
NOWATA...SOUTHEASTERN PAWNEE AND TULSA COUNTIES UNTIL 145 AM CDT...
At 1244 AM CDT, strong thunderstorms were located along a line
extending from 2 miles northwest of Ochelata to 6 miles northeast of
Walnut Creek State Park to 3 miles north of Ripley. Movement was
southeast at 25 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Tulsa... Bartlesville...
Sand Springs... Bristow...
Owasso... Sapulpa...
Jenks... Glenpool...
Skiatook... Catoosa...
Collinsville... Cleveland...
Mannford... Drumright...
Sperry... Kellyville...
Oologah... Oilton...
Ramona... Depew...
This includes Interstate 44 between mile markers 178 and 233.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.
LAT...LON 3638 9628 3673 9602 3656 9548 3603 9589
3572 9662 3616 9662 3616 9682
TIME...MOT...LOC 0544Z 314DEG 24KT 3663 9601 3634 9623 3607 9688The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 7:32 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 58 min |
| Aug 5, 8:24 PM CDT | Special Weather Statement | TSA | Osage | 36 min |
| Aug 5, 8:52 PM CDT | Special Weather Statement | TSA | Osage | 38 min |
| Aug 5, 9:07 PM CDT | Special Weather Statement | TSA | Kay | 68 min |
| Aug 5, 9:20 PM CDT | Areal Flood Advisory | TSA | Osage | 5 hr |
| Aug 5, 10:10 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 35 min |
| Aug 5, 10:42 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 33 min |
| Aug 5, 11:00 PM CDT | Special Weather Statement | TSA | Washington | 30 min |
| Aug 5, 11:13 PM CDT | Special Weather Statement | TSA | Osage | 32 min |
| Aug 5, 11:48 PM CDT | Flash Flood Warning | TSA | Osage | 3 hr |
| Aug 5, 11:52 PM CDT | Special Weather Statement | TSA | Osage | 38 min |
| Aug 5, 11:59 PM CDT | Special Weather Statement | TSA | Osage | 31 min |
| Aug 6, 12:18 AM CDT | Special Weather Statement | TSA | Osage, Pawnee, Rogers | 27 min |
| Aug 6, 12:40 AM CDT | Areal Flood Advisory | TSA | Osage, Washington | 4 hr |
| Aug 6, 12:44 AM CDT | Special Weather Statement | TSA | Creek, Tulsa | 61 min |
| Aug 6, 12:57 AM CDT | Areal Flood Advisory | TSA | Osage, Tulsa, Washington | 4 hr |
| Aug 6, 1:08 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Nowata, Osage, Rogers, Tulsa, Wagoner and 1 more | 67 min |
| Aug 6, 1:25 AM CDT | Tornado Warning | TSA | Rogers, Tulsa, Wagoner | 35 min |
| Aug 6, 1:37 AM CDT | Tornado Warning | TSA | Nowata, Rogers | 23 min |
| Aug 6, 1:42 AM CDT | Tornado Warning | TSA | Mayes, Rogers | 21 min |
| Aug 6, 1:43 AM CDT | Tornado Warning | TSA | Mayes, Rogers, Wagoner | 32 min |
| Aug 6, 1:56 AM CDT | Tornado Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 17 min |
| Aug 6, 2:05 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Sequoyah and 1 more | 40 min |
| Aug 6, 2:21 AM CDT | Flash Flood Warning | TSA | Creek, Tulsa | 6 hr |
| Aug 6, 2:45 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 45 min |
| Aug 6, 2:53 AM CDT | Areal Flood Advisory | TSA | Muskogee, Okmulgee, Wagoner | 4 hr |
| Aug 6, 3:21 AM CDT | Areal Flood Warning | TSA | Nowata, Osage, Washington | 6 hr |
| Aug 6, 3:24 AM CDT | Special Weather Statement | TSA | Sequoyah | 66 min |
| Aug 6, 3:45 AM CDT | Special Weather Statement | TSA | Haskell, McIntosh | 60 min |
| Aug 6, 4:50 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore | 40 min |
| Aug 6, 5:03 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Okmulgee and 2 more | 3 hr |
| Aug 6, 5:27 AM CDT | Special Weather Statement | TSA | LeFlore | 48 min |
| Aug 6, 8:14 AM CDT | Areal Flood Warning | TSA | Creek, Tulsa | 24 hr |
| Aug 6, 8:25 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore | 3 hr |
| Aug 6, 8:32 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore | 4 hr |
| Aug 6, 8:46 AM CDT | Areal Flood Advisory | TSA | Choctaw, Latimer, LeFlore, Pittsburg, Pushmataha | 4 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.